uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Solutions to quasi-relativistic multi-configurative Hartree-Fock equations in quantum chemistry (vol 75, pg 384, 2012)
Dublin Institute of Technology. (School of Mathematical Sciences)
Dublin Institute of Technology. (School of Mathematical Sciences)
2012 (English)In: Nonlinear Analysis, ISSN 0362-546X, E-ISSN 1873-5215, Vol. 75, no 6, 3274-3275 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 75, no 6, 3274-3275 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-174104DOI: 10.1016/j.na.2011.12.027ISI: 000300191000025OAI: oai:DiVA.org:uu-174104DiVA: diva2:526494
Available from: 2012-05-13 Created: 2012-05-13 Last updated: 2017-12-07

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Melgaard, M.

Search in DiVA

By author/editor
Melgaard, M.
In the same journal
Nonlinear Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 365 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf